CSpace

Browse/Search Results:  1-10 of 83 Help

Selected(0)Clear Items/Page:    Sort:
Positivity-preserving symplectic methods for the stochastic Lotka-Volterra predator-prey model 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 28
Authors:  Hong, Jialin;  Ji, Lihai;  Wang, Xu;  Zhang, Jingjing
Favorite  |  View/Download:49/0  |  Submit date:2022/04/02
Stochastic Lotka-Volterra predator-prey model  Positivity  Stochastic symplecticity  Structure-preserving methods  Convergence order conditions  
Delay Tolerance for Stable Stochastic Systems and Extensions 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 6, 页码: 2604-2619
Authors:  Zong, Xiaofeng;  Li, Tao;  Yin, George;  Zhang, Ji-Feng
Favorite  |  View/Download:51/0  |  Submit date:2021/10/26
Delay  multiagent system  stability  stochastic system  
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:66/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
A Novel Resilient Control Scheme for a Class of Markovian Jump Systems With Partially Unknown Information 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 页码: 10
Authors:  Zhang, Kun;  Su, Rong;  Zhang, Huaguang
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
Games  Process control  Markov processes  Game theory  Actuators  System dynamics  Heuristic algorithms  Adaptive dynamic programming  integral reinforcement learning (IRL)  resilient control  zero-sum game  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:87/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Extended State Filter Based Disturbance and Uncertainty Mitigation for Nonlinear Uncertain Systems With Application to Fuel Cell Temperature Control 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2020, 卷号: 67, 期号: 12, 页码: 10682-10692
Authors:  Xue, Wenchao;  Zhang, Xiaocheng;  Sun, Li;  Fang, Haitao
Favorite  |  View/Download:86/0  |  Submit date:2020/11/18
Estimation  Stochastic processes  Uncertainty  Heuristic algorithms  Temperature control  Nonlinear systems  Stability analysis  Disturbance and uncertainty mitigation  nonlinear uncertain systems  extended state observer (ESO)  Kalman-Bucy filter (KBF)  proton exchange membrane fuel cell (PEMFC)  temperature control  
Active disturbance rejection control to MIMO nonlinear systems with stochastic uncertainties: approximate decoupling and output-feedback stabilisation 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2020, 卷号: 93, 期号: 6, 页码: 1408-1427
Authors:  Wu, Ze-Hao;  Guo, Bao-Zhu
Favorite  |  View/Download:85/0  |  Submit date:2020/06/30
Active disturbance rejection control  extended state observer  MIMO nonlinear systems  stochastic disturbance  stabilisation  
NOISE-VANISHING CONCENTRATION AND LIMIT BEHAVIORS OF PERIODIC PROBABILITY SOLUTIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2020, 卷号: 33, 期号: 5-6, 页码: 273-322
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:78/0  |  Submit date:2020/09/23
Analysis of compressed distributed adaptive filters 期刊论文
AUTOMATICA, 2020, 卷号: 112, 页码: 10
Authors:  Xie, Siyu;  Guo, Lei
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
Sparse signal  Compressive sensing  Distributed adaptive filters  Consensus strategies  Compressed information condition  Stochastic stability  
A UNIFIED PROBABILISTIC DISCRETIZATION SCHEME FOR FBSDEs: STABILITY, CONSISTENCY, AND CONVERGENCE ANALYSIS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2020, 卷号: 58, 期号: 4, 页码: 2351-2375
Authors:  Yang, Jie;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:54/0  |  Submit date:2021/01/14
forward backward stochastic differential equations  numerical schemes  stability  consistency  convergence analysis